Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 196, NWS Wichita, KS

August 18, 2015Labette County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 18, 2015, 7:50 PM CDT for Labette County, Kansas. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2015, 7:50 PM CDT (00:50 UTC)
Expired
Aug 18, 2015, 8:30 PM CDT
In force
40 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Labette County, KS

The radar

The Tulsa radar (KINX), 116 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 8:02 PM CDTTSTM WND DMGOswego, KSPOWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 3:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 984 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
984 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.3
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

793 
WUUS53 KICT 190050
SVRICT
KSC099-190130-
/O.NEW.KICT.SV.W.0196.150819T0050Z-150819T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
750 PM CDT TUE AUG 18 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LABETTE COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 830 PM CDT

* AT 749 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OSWEGO...
  MOVING EAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  OSWEGO AND LABETTE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS EASTERN LABETTE COUNTY. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3711 9525 3729 9521 3728 9508 3707 9508
TIME...MOT...LOC 0049Z 281DEG 31KT 3719 9514 

HAIL...1.00IN
WIND...70MPH
 
$$

ES
2 follow-up statements
838 
WWUS53 KICT 190058
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
758 PM CDT TUE AUG 18 2015

KSC099-190130-
/O.CON.KICT.SV.W.0196.000000T0000Z-150819T0130Z/
LABETTE KS-
758 PM CDT TUE AUG 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EAST CENTRAL LABETTE COUNTY...

AT 757 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OSWEGO...
MOVING EAST AT 35 MPH.

HAZARD...60 TO 70 MPH WINDS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
OSWEGO AND LABETTE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS EASTERN LABETTE COUNTY. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3711 9525 3729 9521 3728 9508 3707 9508
TIME...MOT...LOC 0057Z 281DEG 31KT 3718 9505 

HAIL...1.00IN
WIND...70MPH
 
$$

ES
921 
WWUS53 KICT 190127
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
827 PM CDT TUE AUG 18 2015

KSC099-190136-
/O.EXP.KICT.SV.W.0196.000000T0000Z-150819T0130Z/
LABETTE KS-
827 PM CDT TUE AUG 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LABETTE COUNTY
WILL EXPIRE AT 830 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO 
EXPIRE.  HOWEVER GUSTY WINDS AROUND 50 MPH AND HEAVY RAINS ARE STILL 
POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN KANSAS.

LAT...LON 3711 9525 3729 9521 3728 9508 3707 9508
TIME...MOT...LOC 0124Z 281DEG 31KT 3718 9505 

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 6:19 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Aug 18, 6:19 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
619 PM CDT TUE AUG 18 2015

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 311 PM CDT TUE AUG 18 2015

TONIGHT:
FRONT SHOULD CONTINUE TO DRIFT SOUTHEAST AFTER INTIAL GOOD
PROGRESS. MODELS ARE FAIRLY CONSISTENT WITH PRECIPITATION BOTH
PERSISTING IN THE VICINITY OF SLOWING FRONT AND ALSO DEVELOPING
LATER TONIGHT WITH ELEVATED FRONT AIDED BY UPPER JET/UPPER TROUGH.

WED:
COMBO OF RESIDUAL MOISTURE/UPPER SUPPORT WILL KEEP DECENT
CHANCES OF RAIN SHOWERS GOING OVER MOST OF THE AREA...BUT
PRECIPITATION SHOULD END FROM THE NORTHWEST DURING THE DAY. THE
COMBO OF PRECIPITATION/CLOUDS AND COLD AIR ADVECTION WILL RESULT
IN MAXES WELL BELOW NORMALS.

WED NIGHT-THU NIGHT:
RIDGE SHOULD MOVE ACROSS AREA WED NIGHT WITH RETURN FLOW
DEVELOPING ON THU. AFTER COOL NIGHT WED NIGHT...TEMPERATURES WILL
START TO REBOUND ON THU...BUT WITH HIGHS STILL WELL BELOW
NORMALS. LOWS THU NIGHT WILL BE MILDER...WITH LIGHT SOUTH FLOW
DURING THE NIGHT.

FRI-FRI NIGHT:
THIS PERIOD IS A BIT MORE CHALLENGING. NAM/GFS/ECMWF ALL HAVE
DIFFERENT IDEAS ON WHEN/HOW RETURN FLOW DEVELOPS. BY 1800 UTC FRI
GFS/0000 UTC ECMWF HAVE BROKE OUT PRECIPITATION ALONG EDGE/JUST
WEST OF FORECAST AREA...WITH NAM CONCURRING BY AFTERNOON. ECMWF
BREAKS OUT MORE PRECIPITATION IN SOUTHEAST KS IN THE AFTERNOON.
NOT OVERLY OPTIMISTIC ON CHANCES DURING THE DAY DUE TO THE LIKELY
PREMATURE MOISTURE RETURN...BUT SYNOPTIC PATTERN WOULD FAVOR
PRECIPITATION FRI NIGHT VERY ROUGHLY ALONG/EAST OF I-35. -HOWERTON

.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 311 PM CDT TUE AUG 18 2015

PRECIPITATION COULD LINGER ON SAT MORNING...ESPECIALLY OVER
CLIMATOLOGICALLY FAVORED FLINT HILLS AREA. TEMPERATURES SHOULD
WARM MORE ON SAT WITH INCREASING SOUTH FLOW. 0000 UTC ECMWF
CONTINUES TO RUN ALMOST 6 HOURS FASTER WITH FRONTAL PASSAGE
MAINLY ON SAT EVENING...WHILE 1200 UTC GFS HAS PASSAGE ON SAT
NIGHT/SUN MORNING. DRY CONDITIONS ANTICIPATED FOR REMAINDER OF
THIS PERIOD...WITH TEMPERATURE REBOUNDING ON MON/TUE. -HOWERTON

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 613 PM CDT TUE AUG 18 2015

A CLUSTER OF STRONG-SEVERE STORMS ALONG A PRE-FRONTAL
TROUGH/OUTFLOW BOUNDARY...WILL SWEEP ACROSS FAR SOUTHEAST KS JUST
AHEAD OF MAIN COLD FRONT INTO EARLY THIS EVENING. THE CNU TERMINAL
WILL BE HIT WITH VERY HEAVY RAINFALL...INTENSE LIGHTNING...AND
POSSIBLE WIND GUSTS TO 40-45 KNOTS AS THE STORMS MOVE THROUGH.
EXPECT BRIEF...BUT SHARP VISIBILITY/CEILING RESTRICTIONS AS THAT
STORM CLUSTER MOVES THROUGH. THE MAIN COLD FRONT SHOULD BE THROUGH
ICT TERMINAL BY ISSUANCE TIME...AND CLEARING FAR SOUTHEAST KS BY
LATE EVENING. SOUTH WINDS WILL SHIFT TO NORTHWESTERLY BEHIND THE
COLD FRONT...WHILE GETTING GUSTIER OVERNIGHT. POST-FRONTAL SHOWERS
WITH PERHAPS A FEW RUMBLES OF THUNDER SHOULD AFFECT SOUTHERN KS
LATE TONIGHT INTO MIDDAY WEDNESDAY...AS ANOTHER SHORTWAVE MOVES
THROUGH WITH MID-LEVEL MOISTENING/LIFT. NOT EXPECTING ANY
SIGNIFICANT RESTRICTIONS WITH THIS POST-FRONTAL SHOWER ACTIVITY.
SKIES SHOULD CLEAR FROM NORTH TO SOUTH WEDNESDAY INTO WEDNESDAY
EVENING.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    58  73  55  81 /  40  30   0   0
HUTCHINSON      57  75  54  82 /  20  30   0   0
NEWTON          56  73  54  81 /  20  30   0   0
ELDORADO        57  72  53  81 /  50  40   0   0
WINFIELD-KWLD   59  72  54  81 /  80  40   0   0
RUSSELL         56  75  54  84 /  20  20   0   0
GREAT BEND      56  75  54  83 /  20  20   0   0
SALINA          57  76  54  84 /  20  20   0   0
MCPHERSON       57  75  54  82 /  20  20   0   0
COFFEYVILLE     61  69  52  81 /  70  60  10   0
CHANUTE         59  70  52  81 /  80  50  10   0
IOLA            58  70  52  80 /  70  50  10   0
PARSONS-KPPF    60  69  52  81 /  80  60  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 18, 7:10 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
710 PM CDT TUE AUG 18 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-200015-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
710 PM CDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

CLUSTERS OF STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE THROUGH
SOUTHEASTERN KANSAS THROUGH MID EVENING...BEFORE PUSHING EAST OUT
OF THE AREA. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING
WIND GUSTS...HAIL UP TO QUARTER SIZE...AND LOCALIZED VERY HEAVY
RAINFALL RATES AND FLOODING. THE SEVERE THREAT WILL DIMINISH BY
LATE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE IN THE FORECAST FROM FRIDAY THROUGH SUNDAY.  A
FEW STRONG STORMS ARE POSSIBLE...MOST LIKELY ON SATURDAY EVENING
WHEN THE COLD FRONT MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT...HOWEVER
REPORTS OF FLOODING OR RAINFALL IN EXCESS OF AN INCH WOULD BE
APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Aug 18, 3:24 PM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
324 PM CDT TUE AUG 18 2015

KSZ069-182115-
BUTLER KS-
324 PM CDT TUE AUG 18 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 415 PM CDT

* AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING THUNDERSTORMS WITH WITH HEAVY RAINFALL EXTENDING FROM
  BENTON...THROUGH TOWANDA.  THESE STORMS WERE MOVING EAST AT 30 MPH.

PONDING OF WATER ON ROADS AND MINOR FLOODING OF FLOOD PRONE AREAS IS
POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  EL DORADO...ANDOVER...AUGUSTA...TOWANDA...BENTON...ROSALIA...EL
  DORADO STATE PARK...SANTA FE LAKE...EL DORADO LAKE AND EL DORADO
  AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3769 9715 3791 9715 3798 9652 3790 9652
      3771 9653
TIME...MOT...LOC 2020Z 260DEG 24KT 3778 9714

COOK
Local storm report, Aug 18, 4:03 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
403 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HEAVY RAIN       1 S EL DORADO           37.81N 96.86W
08/18/2015  M0.88 INCH       BUTLER             KS   CO-OP OBSERVER

            MINOR STREET AND FIELD FLOODING DUE TO THE HEAVY RAIN.
            RAINFALL OCCURRED IN JUST OVER 30 MINUTE TIMESPAN.

&&

HOWERTON
Special weather statement, Aug 18, 5:18 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
518 PM CDT TUE AUG 18 2015

KSZ094-182245-
ELK KS-
518 PM CDT TUE AUG 18 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL ELK COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 545 PM CDT

* AT 512 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR GRENOLA...OR 9 MILES SOUTHWEST
  OF HOWARD...MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORM IS
  INTENSIFYING.

HAIL UP TO THE SIZE OF NICKELS AND WINDS UP TO 50 MPH ARE POSSIBLE
WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HOWARD...MOLINE...GRENOLA AND ELK FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3745 9652 3761 9621 3761 9620 3743 9603
      3730 9638 3730 9642
TIME...MOT...LOC 2212Z 242DEG 15KT 3740 9641

ES
Local storm report, Aug 18, 7:21 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
721 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND GST     PARSONS TRI CITY AIRPOR 37.33N 95.52W
08/18/2015  M59 MPH          LABETTE            KS   ASOS

&&

HOWERTON
Local storm report, Aug 18, 7:41 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
741 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     1 E CHERRYVALE          37.27N 95.53W
08/18/2015                   MONTGOMERY         KS   LAW ENFORCEMENT

            TWO FOOT DIAMETER TREES DOWN WITH SOME STRUCTURES
            DAMAGED.

&&

KRC
Local storm report, Aug 18, 7:50 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
750 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND GST     PARSONS TRI CITY AIRPOR 37.33N 95.52W
08/18/2015  M59.00 MPH       LABETTE            KS   ASOS

0715 PM     TSTM WND DMG     CHERRYVALE              37.27N 95.55W
08/18/2015                   MONTGOMERY         KS   LAW ENFORCEMENT

            TREES AND POWER POLES DOWN. ESTIMATED 65 MPH WIND.

0725 PM     TSTM WND DMG     1 E CHERRYVALE          37.27N 95.53W
08/18/2015                   MONTGOMERY         KS   LAW ENFORCEMENT

            TWO FOOT DIAMETER TREES DOWN WITH SOME STRUCTURES
            DAMAGED.

&&

KRC

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:22 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery23 min
Aug 18, 7:54 PM CDTAreal Flood WarningICTChautauqua, Labette, Montgomery, Neosho, Wilson5 hr
Aug 18, 8:13 PM CDTSpecial Weather StatementICTMontgomery32 min
Aug 18, 11:30 PM CDTAreal Flood WarningICTChautauqua, Elk, Montgomery12 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.